Hermite pseudo-multipliers on new Besov and Triebel–Lizorkin spaces

    Research output: Contribution to journalArticlepeer-review

    8 Citations (Scopus)

    Abstract

    Consider the Hermite operator H=−Δ+|x|2 on the Euclidean space Rn. The main aim of this article is to prove the boundedness of Hermite pseudo-multiplier σ(⋅,H) on some appropriate Besov and Triebel–Lizorkin spaces.

    Original languageEnglish
    Article number105348
    Pages (from-to)1-16
    Number of pages16
    JournalJournal of Approximation Theory
    Volume252
    DOIs
    Publication statusPublished - Apr 2020

    Keywords

    • Pseudo-multiplier
    • Hermite expansion
    • Besov space
    • Triebel–Lizorkin space

    Fingerprint

    Dive into the research topics of 'Hermite pseudo-multipliers on new Besov and Triebel–Lizorkin spaces'. Together they form a unique fingerprint.

    Cite this